A necessary and sufficient condition for -bounded sets to be strongly bounded
Authors: Carlos Bosch and Jan Kucera
Journal: Proc. Amer. Math. Soc. 101 (1987), 453-454
MSC: Primary 46A05
MathSciNet review: 908647
Full-text PDF Free Access
Abstract: It is known that if a locally convex space is quasi-complete then every -bounded set in is -bounded. This result cannot be reversed. Here we show that every -bounded set is -bounded iff is fast complete.
-  Marc de Wilde, Closed graph theorems and webbed spaces, Pitman, London, 1978.
-  Helmut H. Schaefer, Topological vector spaces, Springer-Verlag, New York-Berlin, 1971. Third printing corrected; Graduate Texts in Mathematics, Vol. 3. MR 0342978
-  Albert Wilansky, Modern methods in topological vector spaces, McGraw-Hill International Book Co., New York, 1978. MR 518316
- Marc de Wilde, Closed graph theorems and webbed spaces, Pitman, London, 1978.
- Helmut H. Schaefer, Topological vector spaces, 3rd ed., Springer-Verlag, Berlin and New York, 1971. MR 0342978 (49:7722)
- Albert Wilansky, Modern methods in topological vector spaces, McGraw-Hill, New York, 1978. MR 518316 (81d:46001)
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05
Retrieve articles in all journals with MSC: 46A05
Keywords: Quasi-complete space, fast complete space, -bounded set, -bounded set
Article copyright: © Copyright 1987 American Mathematical Society